# SDR 95ZZZX2195

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76
- Aircraft serial: 760231
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808101
- Condition: Failed
- Location: Hyd Sys
- Component: Abex
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKOFF, THE NR 2 SERVO LIGHT ILLUMINATED WITH DROP IN HYDRAULIC PRESSURE.  REPLACED PUMP.  CHAPTER 29-20-01, FIGURE 1, PAGE 0, ITEM 11.
